Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 117, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Sep 13, 2005, 5:56 PM CDT for Brown County, Manitowoc County, Wisconsin. It was in force for 49 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 13, 2005, 5:56 PM CDT (22:56 UTC)
- Expired
- Sep 13, 2005, 6:45 PM CDT
- In force
- 49 min
- Issued by
- NWS Green Bay, WI
- Area
- Counties, with a storm outline in the text
Counties Brown County, WI, Manitowoc County, WI
The radar
The Green Bay radar (KGRB), 28 km from the middle of the area, began a volume at 22:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 13, 6:10 PM CDT | TSTM WND GST 65 | Wrightstown, WI | |
| Sep 13, 6:11 PM CDT | TSTM WND DMG | Allouez, WI | NUMEROUS TREES DOWN. |
| Sep 13, 6:15 PM CDT | TSTM WND GST 68 | Green Bay, WI | MEASURED. |
| Sep 13, 6:20 PM CDT | TSTM WND DMG | 7 Wsw Norman, WI | POLE BUILDING BLOWN DOWN ONTO BARN. POWER POLES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 13, 5:15 PM CDT | Severe Thunderstorm Watch | SPC | 2 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 10.9 hours before the alert went out and 26 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 442 J/kg
- Mixed-layer CIN
- -116 J/kg
- Mixed-layer LCL
- 847 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 96 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KGRB 132256
SVRGRB
WIC009-071-132345-
/O.NEW.KGRB.SV.W.0117.050913T2256Z-050913T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
556 PM CDT TUE SEP 13 2005
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MANITOWOC COUNTY IN EAST CENTRAL WISCONSIN
THIS INCLUDES THE CITY OF MANITOWOC
BROWN COUNTY IN NORTHEAST WISCONSIN
THIS INCLUDES THE CITY OF GREEN BAY
* UNTIL 645 PM CDT
* AT 554 PM CDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING HAIL...AND DESTRUCTIVE WINDS IN
EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 19 MILES WEST OF GREEN BAY TO 17 MILES SOUTHWEST OF VALDERS...
MOVING NORTHEAST AT 75 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
VALDERS BY 605 PM...
GREEN BAY BY 610 PM...
MANITOWOC AND DENMARK BY 615 PM...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 4426 8818 4426 8802 4391 8801 4390 8755
4432 8750 4434 8778 4466 8778 4467 8821
$$
KURIMSKI3 follow-up statements
000
WWUS53 KGRB 132309
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
609 PM CDT TUE SEP 13 2005
WIC009-071-132345-
/O.CON.KGRB.SV.W.0117.000000T0000Z-050913T2345Z/
BROWN WI-MANITOWOC WI-
609 PM CDT TUE SEP 13 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 645 PM CDT FOR
MANITOWOC AND BROWN COUNTIES...
AT 607 PM...DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 14 MILES
NORTHWEST OF GREEN BAY TO 15 MILES SOUTH OF GREEN BAY TO 11 MILES
SOUTHWEST OF MANITOWOC...MOVING NORTHEAST AT 70 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
POLAND...NEW FRANKEN...MANITOWOC AND LARRABEE BY 615 PM...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 4426 8818 4426 8802 4391 8801 4390 8755
4432 8750 4434 8778 4466 8778 4467 8821
$$
KURIMSKI000
WWUS53 KGRB 132329
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
628 PM CDT TUE SEP 13 2005
WIC009-132338-
/O.CAN.KGRB.SV.W.0117.000000T0000Z-050913T2345Z/
BROWN WI-
628 PM CDT TUE SEP 13 2005
...THE SEVERE THUNDERSTORM WARNING FOR BROWN COUNTY IS CANCELLED...
THE THUNDERSTORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS
MOVED EAST OF THE AREA. THEREFORE THE SEVERE THUNDERSTORM WARNING
HAS BEEN CANCELLED FOR BROWN COUNTY.
HEAVY RAIN IS STILL POSSIBLE WITH ADDITIONAL THUNDERSTORMS.
A SEVERE THUNDERSTORM WATCH IS STILL IN EFFECT FOR THE AREA.
LAT...LON 4424 8792 4423 8802 4391 8801 4390 8755
4432 8750 4434 8778
$$
WIC071-132345-
/O.CON.KGRB.SV.W.0117.000000T0000Z-050913T2345Z/
MANITOWOC WI-
628 PM CDT TUE SEP 13 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 645 PM CDT FOR
MANITOWOC COUNTY...
AT 624 PM...DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES
NORTHWEST OF TWO CREEKS TO CLEVELAND...OR ALONG A LINE EXTENDING FROM
8 MILES SOUTHWEST OF KEWAUNEE TO 11 MILES SOUTH OF MANITOWOC...MOVING
NORTHEAST AT 70 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
TWO RIVERS AND POINT BEACH STATE FOREST BY 635 PM...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 4424 8792 4423 8802 4391 8801 4390 8755
4432 8750 4434 8778
$$
KURIMSKI000
WWUS53 KGRB 132342 RRA
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
642 PM CDT TUE SEP 13 2005
WIC071-132352-
/O.EXP.KGRB.SV.W.0117.000000T0000Z-050913T2345Z/
MANITOWOC WI-
642 PM CDT TUE SEP 13 2005
...THE SEVERE THUNDERSTORM WARNING FOR MANITOWOC COUNTY EXPIRES AT
645 PM CDT...
THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAS MOVED OUT OF
THE AREA OVER LAKE MICHIGAN.
HEAVY RAIN IS STILL POSSIBLE WITH ADDITIONAL THUNDERSTORMS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE AREA.
LAT...LON 4424 8792 4423 8802 4391 8801 4390 8755
4432 8750 4434 8778
$$
KURIMSKIWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 13, 2:15 PM CDT, 3 hours 41 minutes earlier.
Area forecast discussion, Sep 13, 2:15 PM CDT, 3 hours 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 215 PM CDT TUE SEP 13 2005 .SHORT TERM...TNGT. SVR WEATHER THREAT THE BIG ISSUE FOR TNGT. THE 18Z MSAS SFC ANALYSIS INDICATED LOW PRES OVR ERN ONTARIO WITH A CDFNT STRETCHED SWWD THRU WRN WI INTO CNTRL IA. VSBL SATL IMAGERY SHOWED PLENTY OF SUNSHINE ACROSS NE WI WHICH HAS ALLOWED ATM TO RAPIDLY DESTABILIZE THIS AFTERNOON. RADAR MOSIAC PAINTED STG CONVECTION ACROSS NE IA MAKING A BEELINE FOR WI. THE CDFNT IS FCST TO MOV ACROSS WI THIS EVENING AND PUSH INTO LWR MI OVRNGT. PLENTY OF INSTABILITY IN PLACE OVR NE WI WITH CAPES BETWEEN 2000 AND 2500 J/KG...LIS AROUND -5...AND MID LVL LAPSE RATES OF 7 C/KM WL COMBINE WITH MOIST AIRMASS (DEW PTS 63 TO 69F) AND CONVERGENCE ALONG THE FNT TO PRODUCE STG TO SVR TSTMS. 0-6 KM SHEAR OF 50 KT INDICATE SUFFICIENT SHEAR PRESENT FOR PROLONGED UPDRAFTS. ANTICIPATE TSTMS TO OVERSPREAD THE FCST AREA BY LATE AFTERNOON WITH ISOLATED SVR STORMS CAPABLE OF PRODUCING LRG HAIL AND DAMAGING WND GUSTS. TSTM THREAT WL CONT OVR ERN WI THIS EVENING AS CDFNT PASSES THRU BUT THEN COME TO AN END AS INSTABILITY AXIS SHIFTS EAST. A FEW SHWRS MAY LINGER NEAR LK MI TIL AFTER MIDNIGHT...OTHERWISE A DRYING PROCESS TO BE UNDERWAY. APRS TO BE TOO MUCH BNDRY LYR WNDS FOR ANY SIGNIFICANT FOG DEVELOPMENT OVR CNTRL WI. A MUCH COOLER NGT IN STORE AS CAA BUILDS IN BEHIND THE FNT. LOOK FOR TEMPS TO BE 10 TO 15 DEGS COOLER THAN THIS MORNING. .LONG TERM...WEDS THROUGH NEXT TUESDAY...MAIN FCST CONCERNS ARE PRECIP CHCS NEXT WEEKEND...AND TEMPS THROUGHOUT THE PERIOD. HIGH PRESSURE RIDGING FROM EASTERN CANADA INTO THE GREAT LAKES WILL BE THE DOMINANT SYNOPTIC-SCALE FEATURE THROUGH SATURDAY. A COLD FRONT IS FCST TO APPROACH THE REGION FROM THE NORTHWEST THU/THU NGT...THEN BECOME STATIONARY FROM NORTHERN MN TO NORTHERN LK SUP AS LOW PRESSURE DEVELOPS OVER THE NORTHERN PLAINS. WITH HIGH PRESSURE IN PLACE AND THE FRONT SITUATED TO OUR NORTH...ANTICIPATE A DRY PERIOD FROM WEDS THROUGH SAT... ALONG WITH ABOVE NORMAL TEMPERATURES. MODELS HAVE COME INTO SOMEWHAT BETTER AGREEMENT WITH THE LOW PRESSURE SYSTEM MOVG THROUGH THE WSTRN GREAT LKS NEXT WEEKEND. LOW PRESSURE IS EXPECTED TO DEVELOP OVER THE CNTRL PLAINS AS AN UPPER TROF CROSSES THE NORTHERN ROCKIES. THE LOW IS FCST TO LIFT NE TOWARD WSTRN LK SUP ON SUN...THEN INTO EASTERN CANADA ON MONDAY. STG ISENT LIFT IS FCST TO DEVELOP IN ADVANCE OF THE LOW LATE SAT NGT...FOLLOWED BY THE COLD FRONTAL PASSAGE SUN/SUN NGT. HAVE INCREASED POPS A BIT FROM THE PREV FCST...BUT EXPECT THAT THEY WILL NEED TO BE RAISED FURTHER WITH SUBSEQUENT FCSTS. OVERALL...MEX NUMBERS SEEMED REASONABLE THROUGH ABOUT SUNDAY...BUT LOOKED TOO COOL FOR MON/TUES. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && KALLAS/KIECKBUSCH WEATHER.GOV/GREENBAY
Hazardous weather outlook, Sep 13, 11:30 AM CDT, 6 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 1130 AM CDT TUE SEP 13 2005 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-141630- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-SOUTHERN MARINETTE- LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-SOUTHERN OCONTO-DOOR- MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA- WINNEBAGO-CALUMET-MANITOWOC- 1130 AM CDT TUE SEP 13 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND CONTINUE OVER EASTERN WISCONSIN THIS EVENING. SOME OF THESE STORMS MAY BECOME SEVERE WITH THE PRIMARY RISK BEING DAMAGING WINDS AND LARGE HAIL. THE GREATEST RISK OF SEVERE WEATHER APPEARS TO BE BETWEEN 300 PM AND 900 PM. THE STORMS WILL END FROM WEST TO EAST TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND THIS EVENING. LMZ521-522-541>543-564-141630- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-THE ADJOINING WISCONSIN WATERS OF LAKE MICHIGAN OUT TO MID-LAKE- 1130 AM CDT TUE SEP 13 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WATERS OF CENTRAL AND SOUTHERN GREEN BAY...AND LAKE MICHIGAN FROM STURGEON BAY TO SHEBOYGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT A PERSISTENT SOUTHERLY FLOW ACROSS LAKE MICHIGAN WILL CONTINUE TO GENERATE 3 TO 5 FOOT WAVES OVER LAKE MICHIGAN THIS AFTERNOON. AS A RESULT...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE NEARSHORE WATERS OF THE LAKE. THE WAVES OVER THE NEARSHORE WATERS SHOULD SUBSIDE TONIGHT AS THE WIND BECOMES MORE WESTERLY. THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND CONTINUE THROUGH THE EVENING. SOME OF THE STORMS COULD BECOME SEVERE WITH THE PRIMARY RISK BEING DAMAGING WINDS AND LARGE HAIL. THE GREATEST RISK OF SEVERE WEATHER WILL BE BETWEEN 400 PM AND 1000 PM. THE STORMS WILL END AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. KALLAS WEATHER.GOV/GREENBAY
In the hours before
Special weather statement, Sep 13, 5:25 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 525 PM CDT TUE SEP 13 2005 SEVERE THUNDERSTORM WATCH 785 IN EFFECT UNTIL 9 PM CDT FOR THE FOLLOWING AREAS WIZ038>040-048>050-140200- BROWN WI-CALUMET WI-KEWAUNEE WI-MANITOWOC WI-OUTAGAMIE WI- WINNEBAGO WI- ...THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH 785 IN EFFECT UNTIL 9 PM CDT FOR THE FOLLOWING AREA... IN WISCONSIN THIS WATCH INCLUDES 6 COUNTIES IN EAST CENTRAL WISCONSIN CALUMET... MANITOWOC... WINNEBAGO... IN NORTHEAST WISCONSIN BROWN... KEWAUNEE... OUTAGAMIE... THIS INCLUDES THE CITIES OF...ALGOMA...APPLETON...CHILTON... GREEN BAY...OSHKOSH AND TWO RIVERS. WIZ018>020-030>031-035>037-045-140200- LANGLADE WI-LINCOLN WI-MARATHON WI-MENOMINEE WI-PORTAGE WI- SHAWANO WI-WAUPACA WI-WAUSHARA WI-WOOD WI- ...SEVERE THUNDERSTORM WATCH NUMBER 782 REMAINS VALID UNTIL 9 PM CDT FOR THE FOLLOWING AREA... IN WISCONSIN THIS WATCH INCLUDES 9 COUNTIES IN CENTRAL WISCONSIN MARATHON... PORTAGE... WAUSHARA... WOOD... IN NORTH CENTRAL WISCONSIN LANGLADE... LINCOLN... IN NORTHEAST WISCONSIN MENOMINEE... SHAWANO... WAUPACA... THIS INCLUDES THE CITIES OF...ANTIGO...CLINTONVILLE...KESHENA... MARSHFIELD...STEVENS POINT...TOMAHAWK...WAUSAU... WAUTOMA AND WISCONSIN RAPIDS.
Local storm report, Sep 13, 5:41 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
541 PM CDT TUE SEP 13 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0538 PM TSTM WND GST NEW LONDON 44.38N 88.75W
09/13/2005 60 MPH WAUPACA WI TRAINED SPOTTER
ESTIMATED WIND
&&
JKLLocal storm report, Sep 13, 5:48 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
548 PM CDT TUE SEP 13 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0546 PM TSTM WND GST APPLETON 44.26N 88.40W
09/13/2005 0 MPH OUTAGAMIE WI TRAINED SPOTTER
MEASURED AT THE AIRPORT.
&&
JKLLocal storm report, Sep 13, 5:48 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GREEN BAY WI
548 PM CDT TUE SEP 13 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0546 PM TSTM WND GST APPLETON 44.26N 88.40W
09/13/2005 63 MPH OUTAGAMIE WI TRAINED SPOTTER
MEASURED AT THE AIRPORT.
&&
JKLLocal storm report, Sep 13, 5:52 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
552 PM CDT TUE SEP 13 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM TSTM WND GST 2 N CASCO 44.59N 87.61W
09/13/2005 60 MPH KEWAUNEE WI LAW ENFORCEMENT
TREES KNOCKED DOWN.
&&
JKLLocal storm report, Sep 13, 5:54 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
554 PM CDT TUE SEP 13 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0554 PM TSTM WND GST APPLETON 44.26N 88.40W
09/13/2005 70 MPH OUTAGAMIE WI NWS EMPLOYEE
WINDS AT LEAST 70 MPH ESTIMATED IN GRAND CHUTE.
&&
JKLThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 13, 4:42 PM CDT | Severe Thunderstorm Warning | GRB | Waushara | 48 min |
| Sep 13, 4:57 PM CDT | Severe Thunderstorm Warning | GRB | Outagamie, Shawano, Waupaca | 48 min |
| Sep 13, 5:32 PM CDT | Special Marine Warning | GRB | 88 min | |
| Sep 13, 5:36 PM CDT | Severe Thunderstorm Warning | GRB | Calumet, Winnebago | 39 min |
| Sep 13, 5:38 PM CDT | Severe Thunderstorm Warning | GRB | Door, Kewaunee | 67 min |
| Sep 13, 5:42 PM CDT | Severe Thunderstorm Warning | GRB | Outagamie | 35 min |
| Sep 13, 6:10 PM CDT | Severe Thunderstorm Warning | GRB | Oconto | 25 min |
| Sep 13, 6:19 PM CDT | Severe Thunderstorm Warning | GRB | Kewaunee | 32 min |
| Sep 13, 6:25 PM CDT | Special Marine Warning | GRB | 65 min | |
| Sep 13, 6:56 PM CDT | Special Marine Warning | GRB | 34 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.